Regular and chaotic solutions in BEC for tilted bichromatical optical lattice


Tosyali E., Aydogmus F. , Yilmaz A.

INTERNATIONAL JOURNAL OF MODERN PHYSICS B, vol.32, no.23, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 32 Issue: 23
  • Publication Date: 2018
  • Doi Number: 10.1142/s0217979218502545
  • Title of Journal : INTERNATIONAL JOURNAL OF MODERN PHYSICS B

Abstract

We investigate a Bose-Einstein condensate held in a 1D tilted bichromatical optical lattice potential by constructing its Poincare sections in phase space. We explore dynamic of the system based on the relations between the system parameters and the solution behaviors. It is demonstrated that the system exhibits shock-wave like dynamic. The power spectrum graphs, bifurcation and Lyapunov exponents of BEC system are also presented.